# SDR 2007UALA00179

- Difficulty date: January 23, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 48,147 hours, 33,239 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FWD GIRT BAR FLOOR MOUNT BRACKET FITTING IS LOOSE.     IMPROPER SCREWS USED.   INSTALLED SCREWS WITH PROPER LENGTH.
